Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Weird bleeding on pill

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Weird bleeding on pill

    Hi all, new to this forum but I’ve been reading through some lately so please let me know any tips and tricks to posting!

    Ive been on birth control for awhile, switched pills a few times due to insurance and such, and have been on Lillow for awhile now. I usually skip periods on the pill because they’re heavy, stressful, and so painful I can’t go to work. I have my period every few months this way, usually skipping 2-4 in between.

    Before I never got any spotting, but over the last year I’ve had bouts of what seems like a mini period even though I’ve been taking the pills correctly. Bleeding, pain in the pelvis, mainly
    just mild form of period symptoms. My period on this pill has been weird too, being much longer than normal and weird bleeding patterns (super heavy near the end, light in the beginning, totally not like what it usually is).

    Ive seen my gyno twice about this, and both times she’s brushed me off. Tested for stds and pregnancy and both came back negative. Pap went well, but she did admit there was more blood than there should have been pre test since I wasn’t on my period.

    Im just at a loss as to what this is, should I get a second opinion? Any experiences with this? It just feels to wrong to brush off as normal when I never had this before. The bleeding always comes in a time of stress, but my gyno didn’t think much of that.

    I dont know if anyone will know what to think of this, so I apologize! Let me know if you need any clarification.

  • You say the spotting comes at times of stress, so I'm inclined to think that's the answer. Even when not on the pill, stress can cause changes in our cycle, so, it would make sense. Perhaps with other pills, you experienced more typical bleeding. You could try another type of pill, if you're unsatisfied, or get a second opinion, as it sounds like your current provider is not terribly attentive or sharing thoughts as you'd like, and maybe even dismissive of your concerns.


    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    • Reply to I dont trust Mother

      Thanks for the replies. My sister and I are very worried she wont have the resorses she will need in the future. Nursing homes are not ideal and would...

      Today, 05:50 PM By secretkeeper
    • Reply to AC7

      No. My juicer can make it, but I've never actually done it. I may have made some at Whole Foods, but I typically buy peanut butter or almond butter from...

      Today, 01:09 PM By Stillness
    • Reply to I dont trust Mother

      as mentioned in my feb post, this has happened in our family
      the youngest being the beneficiary, also

      for peace of mind, try to let...

      Today, 12:10 PM By amy40
    • Reply to Period every five months or so

      Hey there. This is a really tough one. Mainly, because I'm not an OB-GYN.

      Have you spoken with your doctor about what the potential causes...

      Today, 09:26 AM By Ashlee T.
    • Reply to Wife no longer 'in the mood' - advice please

      Okay, so there are some things that stood out to me big time.

      First, the woman doesn't feel good. Maybe it's weight, maybe it's hormones,...

      Today, 09:13 AM By Ashlee T.

    Latest Topics in Our Forums

    Collapse

    Working...
    X